# SDR AALA202509223703

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 36,787 hours, 15,351 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR HANDLE APPEARS LOOSE. MAINTENANCE RE-SECURED 3L EMERGENCY EXIT DOOR ARM/DISARM UNIT GRIP PLATE HANDLE PER AMM 52-22-22.
